... rock when standing. Has anyone seen this before?
Hello Busnick & welcome to the site. PorAmatine is a vaspressor which raises blood pressure. Sometimes this drug can raise your blood pressure too high when lying down. It is not unusual for ones blood pressure to be lower when standing, & higher when sitting. My doctor always checks it both ways.Since you take this 3 times a day, your doctor should be notified, & he may adjust your dosage. I am giving you a link to read about this med below. Best wishes to you...
What you've described is orthostatic intolerance. When my ProAmatine/Midodrine 5 mg dose was raised to twice daily this spring I was elated to see my feet weren't swelling like they've been doing since the late 1980s. Unfortunately, the swelling seemed to override the dose increase. After I pondered the problem a bit I completely removed lemon juice from my diet which very effectively stopped the swelling.
I've known citrus can be a problem when inflammation is present but a bit of research turned up the reason why—citrus releases histamine, an inflammatory chemical, into the bloodstream. Some call that an allergic reaction. You may have food allergies or sensitivities you're unaware of. Milk and wheat are the most common but there are many more foods, like citrus, that can cause problems for some. A friend often passed out while dining in restaurants. Another notoriously problematic food, tomato, often found in salads, was the culprit there.
Everyone is different but perhaps something I've mentioned above will ring a bell with you and lead to better performance of your medication.
- ProAmatine Information for Consumers
- ProAmatine Information for Healthcare Professionals (includes dosage details)
- Side Effects of ProAmatine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sildec-PE Drops - My 4-yr-old was prescribed 1.25 ml four times a day... doesn't seem to be working?
Posted 24 May 2010 • 1 answer
Posted 29 Sep 2010 • 5 answers
Posted 29 Nov 2010 • 1 answer
Posted 9 Jan 2014 • 1 answer
Posted 11 Oct 2017 • 0 answers